# SDR AU990494

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cover
- Part number: A22535
- Condition: Cracked
- Location: Hydraulic System
- Component: NAS1611029
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) RT LATERAL CENTRAL CONTROL ACTUATOR FILTER COVER `O' RING SEAL DISPLACED.  LOSS OF CENTER HYDRAULIC SYSTEM FLUID.  INVESTIGATION FOUND THAT THE FILTER COVER CONTAINED A CIRCUMFERENTIAL CRACK INTHE THREADED PORTION EXPOSING THE SEAL TO HYDRAULIC PRESSURE WHICH THEN LED TO THE FAILURE OF THE `O' RING SEAL P/N NAS1611029.
